# SDR JR2R20241004206

- Difficulty date: October 4, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N87303
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000398
- Aircraft time: 20,210 hours, 12,542 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17087560001
- Condition: Corroded
- Location: Zone 200
- Part time: 20,210 hours, 12,542 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERNAL SIDE OF POTABLE WATER DRAIN MAST STRUCTURE AND DRAIN MAST DOULBER CORRODED AT FR86 TO FR87 BETWEEN STR27R AND STR28R.  REPLACED INTERCOSTAL
